Log in

I forgot my password

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Ovestin Cream

View previous topic View next topic Go down

Ovestin Cream

Post  Vulvosaurus on Fri Jul 22, 2011 11:21 pm

Hi all,

I've been prescribed Ovestin (Oestriol) cream for my Vulvodynia symptoms. My Gynae thought it would be worth trying a topical estrogen because my problems began when I came off a combined contraceptive pill and started taking a progestogen only pill.

Has anybody else tried this stuff?

The cream comes with a giant applicatior and I'm not sure if I'm supposed to use it or just apply the cream locally to the affected areas.
What do you guys think?

Thanks

Vulvosaurus

Posts : 4
Join date : 2011-01-26
Age : 41
Location : New Zealand

View user profile

Back to top Go down

Re: Ovestin Cream

Post  Sebby (Admin) on Sun Jul 24, 2011 6:33 pm


Ive not used it so if I were you I would give your dr a quick call to find out how to use it

My guess is that if you have mainly pain on the outer skin and maybe just within the entrance to the vagina then there does not seem much need for a giant applicator?

Check it out with your doc tho as you want to make sure you use it correctly




_________________
Sebby
XxX

admin@vulvodyniasupportforum.com
avatar
Sebby (Admin)
Admin

Posts : 750
Join date : 2009-12-03
Age : 36
Location : London UK

View user profile http://vulvodyniasupport.forumotion.net

Back to top Go down

Ovestin Cream

Post  Joolibee on Sun Jul 24, 2011 8:51 pm

I haven't used Ovestin, but I use Trophicreme, prescribed in France. I think the two are similar. My understanding is that you should use the cream internally if you are menopausal, but just use on your vulva if you are pre-menopausal. If you are not sure of the instructions, you should check with either the pharmacist or the doctor.

Joolibee

Posts : 36
Join date : 2011-03-09
Location : France / UK

View user profile

Back to top Go down

Re: Ovestin Cream

Post  Aussie on Mon Aug 01, 2011 5:40 am

I used a simalar cream it wasnt the brand name but it was Oestriol. My gyne just told me to put it on the outside and a little inside. This was when it all first started though and the Gyne was just filling in for the usual one, when she came back (she was completely incompetant) she said there was nothing wrong with my hormones because I was on the pill (when in actual fact the pill screws your homones up!) so I stopped using it. After much reasearch I found the pill could have contributed to my pain in the first place and now I have more of an idea about this conditation oestriol doesn't seem like a bad idea now that I am off the pill.

Hope this helps.

Aussie

Posts : 227
Join date : 2011-03-15
Age : 29
Location : Queensland, Australia

View user profile

Back to top Go down

Re: Ovestin Cream

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum